Alert archive / Texas / Areal Flood Warnings in 2021
Areal Flood Warning 2, NWS Brownsville, TX
NWS Brownsville, TX issued this areal flood warning at May 19, 2021, 3:08 PM CDT for Hidalgo County, Texas. It was in force for 19 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 19, 2021, 3:08 PM CDT (20:08 UTC)
- Expired
- May 20, 2021, 9:40 AM CDT
- In force
- 19 hr
- Issued by
- NWS Brownsville, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Hidalgo County, TX
The radar
The Brownsville radar (KBRO), 62 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 12:00Z, 8.1 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3667 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 504 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.3
The text
As transmitted.
754
WGUS44 KBRO 192008
FLWBRO
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Brownsville TX
308 PM CDT Wed May 19 2021
TXC215-192300-
/O.NEW.KBRO.FA.W.0002.210519T2008Z-210519T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hidalgo TX-
308 PM CDT Wed May 19 2021
The National Weather Service in Brownsville has issued a
* Flood Warning for...
Southeastern Hidalgo County in deep south Texas...
* Until 600 PM CDT.
* At 308 PM CDT, Emergency management reported moderate to heavy
street flooding in the warned area due to heavy rain from
thunderstorms. Flooding is ongoing or expected to begin shortly.
Between 2 and 5 inches of rain have fallen.
* Some locations that will experience flooding include...
Weslaco, Mercedes, Progreso, Llano Grande, Villa Verde, Black
Elementary School, Harlon Block Sports Complex, Knapp Medical
Center, Isaac D. Rodriguez Park, Estero Llano Grande State Park,
Weslaco East High School, Weslaco Public Library, Weslaco Fire
Department Station Two, Progreso High School, Weslaco City Hall,
Weslaco City Park, Progreso City Offices, Alameda Park, Sam
Houston Elementary School and Weslaco Fire Department Station One.
Emergency management reports pump operations ongoing south of
Weslaco.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
&&
LAT...LON 2604 9807 2607 9808 2607 9809 2606 9809
2607 9811 2615 9804 2621 9802 2621 9792
2616 9789 2606 9790 2606 9793 2605 9794
2606 9795 2605 9797 2607 9798 2606 9801
2607 9803 2604 9804 2605 9806
$$
Hallman4 follow-up statements
743
WGUS44 KBRO 192217
FLWBRO
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Brownsville TX
517 PM CDT Wed May 19 2021
TXC215-200200-
/O.EXT.KBRO.FA.W.0002.000000T0000Z-210520T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hidalgo TX-
517 PM CDT Wed May 19 2021
The National Weather Service in Brownsville has extended the
* Flood Warning for...
Southeastern Hidalgo County in deep south Texas...
* Until 900 PM CDT.
* At 517 PM CDT, the media reported flooding in the warned area.
Flooding is already occurring. Between 2 and 5 inches of rain have
fallen.
* Some locations that will experience flooding include...
Weslaco, Mercedes, Progreso, Llano Grande, Villa Verde, Black
Elementary School, Harlon Block Sports Complex, Knapp Medical
Center, Isaac D. Rodriguez Park, Estero Llano Grande State Park,
Weslaco East High School, Weslaco Public Library, Weslaco Fire
Department Station Two, Progreso High School, Weslaco City Hall,
Weslaco City Park, Progreso City Offices, Alameda Park, Sam
Houston Elementary School and Weslaco Fire Department Station One.
Standing water is still being reported in the Mercedes area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
&&
LAT...LON 2604 9807 2607 9808 2607 9809 2606 9809
2607 9811 2615 9804 2621 9802 2621 9792
2616 9789 2606 9790 2606 9793 2605 9794
2606 9795 2605 9797 2607 9798 2606 9801
2607 9803 2604 9804 2605 9806
$$864 WGUS44 KBRO 200110 FLWBRO BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Brownsville TX 810 PM CDT Wed May 19 2021 TXC215-201300- /O.EXT.KBRO.FA.W.0002.000000T0000Z-210520T1300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Hidalgo TX- 810 PM CDT Wed May 19 2021 The National Weather Service in Brownsville has extended the * Flood Warning for... Southeastern Hidalgo County in deep south Texas... * Until 800 AM CDT Thursday. * At 810 PM CDT, emergency management reported flooding in the warned area. Flooding is already occurring. Between 2 and 5 inches of rain have fallen. * Water continues to cover roadway with frontage roads closed. * Some locations that will experience flooding include... Weslaco eastbound and westbound frontage roads along interstate highway 2 at N mile 2 W, Texas Blvd to Westgate Dr. High water continues to impact the frontage roads with pumping ongoing through tonight. Roads may not be clear until later Thursday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Stay away or be swept away. River banks and culverts can become unstable and unsafe. && LAT...LON 2615 9803 2620 9802 2617 9792 2612 9793 $$
318 WGUS44 KBRO 201237 FLWBRO BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Brownsville TX 737 AM CDT Thu May 20 2021 TXC215-201500- /O.EXT.KBRO.FA.W.0002.000000T0000Z-210520T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Hidalgo TX- 737 AM CDT Thu May 20 2021 The National Weather Service in Brownsville has extended the * Flood Warning for... Southeastern Hidalgo County in deep south Texas... * Until 1000 AM CDT. * At 737 AM CDT, Emergency management reported flooding in the warned area. Flooding is already occurring. Between 2 and 5 inches of rain have fallen. * Water continues to cover roadway with frontage roads closed. * Some locations that will experience flooding include... Weslaco eastbound and westbound frontage roads along interstate highway 2 at N mile 2 W, Texas Blvd to Westgate Dr. High water continues to impact the frontage roads with pumping ongoing. Roads may not be clear until later this morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Stay away or be swept away. River banks and culverts can become unstable and unsafe. && LAT...LON 2615 9803 2620 9802 2617 9792 2612 9793 $$
576 WGUS84 KBRO 201440 FLSBRO Flood Statement National Weather Service Brownsville TX 940 AM CDT Thu May 20 2021 TXC215-201450- /O.CAN.KBRO.FA.W.0002.000000T0000Z-210520T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Hidalgo TX- 940 AM CDT Thu May 20 2021 ...FLOOD WARNING IS CANCELLED FOR SOUTHEASTERN HIDALGO COUNTY... Flood waters have receded. Flooding is no longer expected to pose a threat. Please continue to heed remaining road closures. LAT...LON 2615 9803 2620 9802 2617 9792 2612 9793 $$
What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this areal flood warning went out at May 19, 12:51 PM CDT, 2 hours 17 minutes earlier.
Area forecast discussion, May 19, 12:51 PM CDT, 2 hours 17 minutes before
Area Forecast Discussion
National Weather Service Brownsville TX
1251 PM CDT Wed May 19 2021
.DISCUSSION...Updated for latest aviation discussion below.
&&
.AVIATION...KBRO doppler radar shows the heavy convection
continuing to move southeast through Cameron County as of 1245pm
CDT/1745Z. Scattered showers and thunderstorms remain behind the
main squall line, but all convection should slowly end by 20-21z
give/take an hour or two. TAFs will need to be monitored closely
over the next couple of hours as ceilings and visibilities waffle
up and down. Latest surface observations along the coast,
especially at PIL and BRO, show strong northerly winds have
developed behind the convection, with gusts between 35 and 40
knots at times. These winds are expected to decrease over the next
hour or two. Will continue to monitor and amend.
&&
.PREV DISCUSSION... /issued 610 AM CDT Wed May 19 2021/
DISCUSSION...Updated for latest aviation discussion below.
AVIATION...The forthcoming TAFs have been updated to reflect an
earlier onset of squall line passage through the aerodromes today.
Hazardous aviation conditions are anticipated until the squall
line moves east and out of the region later today.
PREV DISCUSSION... /issued 333 AM CDT Wed May 19 2021/
SHORT TERM (Now through Thursday): Convection has begun to
initiate over the neighboring Mexican states of Nuevo Leon and
Coahuila, and it is reflected in the current run of the HRRR
model. This model, as well as others, continue to suggest that a
mesoscale convective cluster will initiate west and north of the
BRO CWFA and then work through Deep South Texas and the Rio
Grande Valley this morning and afternoon. With the entire region
still in a Slight Risk of severe weather per the Storm Prediction
Center, will maintain the mention of large hail and damaging
winds for today, but will remove it for tonight, as the
atmosphere will likely be worked over sufficiently to prevent
these threats at that time. One persistent threat for the entire
short term forecast period, however, will be heavy rain, and thus
will maintain the inherited Flash Flood Watch. The Watch may need
to be trimmed back a little for Thursday, with the idea that it
might be able to be ended around sunrise Thursday morning due to
projected lesser rainfall amounts on Thursday. However, will keep
status quo for now and allow successive shifts to weigh any Watch
changes at that time.
LONG TERM (Thursday Night through Tuesday): The long term will be
wetter and cooler than average through the period. A mid level
shortwave trough will pinch off from the main flow and hover over
deep South Texas and Northeast Mexico through much of the long term.
This mid level pattern will combine with low to mid level moisture
as a moderate southeast flow persists, keeping rain chances in the
picture through early next week. The increased cloud cover and rain
potential will help moderate temperatures and keep highs a few
degrees below normal. Winds will remain light to moderate out of the
east or southeast through early next week.
MARINE:
Thursday Night through Sunday Night...Moderate to fresh east to
southeast winds and moderate to high wave heights will prevail
through the period. As a result, low end small craft advisory
conditions will be possible on the Gulf waters.
Thursday Night through Sunday Night...Moderate to fresh east to
southeast winds and moderate to high wave heights will prevail
through the period. As a result, low end small craft advisory
conditions will be possible on the Gulf waters.
&&
.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL 84 69 83 72 / 80 70 30 20
BROWNSVILLE 87 70 86 72 / 80 70 30 20
HARLINGEN 86 68 86 71 / 80 60 30 20
MCALLEN 85 68 88 71 / 80 40 30 20
RIO GRANDE CITY 85 68 90 71 / 90 20 20 20
SOUTH PADRE ISLAND 81 72 79 75 / 80 70 30 20
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...High Rip Current Risk until 7 PM CDT this evening for TXZ256-257-
351.
Flash Flood Watch through Thursday afternoon for TXZ248>257-351-
353.
GM...Small Craft Advisory until 4 PM CDT this afternoon for GMZ130-
132-135.
Small Craft Advisory until 7 AM CDT Thursday for GMZ150-155-170-
175.
&&
This product is also available on the web at:
HTTP://WEATHER.GOV/RGV
Aviation...67-MejiaHazardous weather outlook, May 19, 1:37 PM CDT, 1 hour 31 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Brownsville TX 137 PM CDT Wed May 19 2021 TXZ248>257-351-353-201845- Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo- Inland Willacy-Inland Cameron-Coastal Willacy-Coastal Cameron- Coastal Kenedy-Northern Hidalgo- 137 PM CDT Wed May 19 2021 This Hazardous Weather Outlook is for portions of Deep South Texas. .DAY ONE...This Afternoon and Tonight A Flash Flood Watch remains in effect for all of Deep South Texas and the Rio Grande Valley until 1 PM CDT Thursday. There is a High Risk of rip currents at the beaches of South Padre Island and at Boca Chica Beach. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday An elevated risk of rip currents is likely at the local beaches through the entire period. .SPOTTER INFORMATION STATEMENT... Additional spotter reports, especially for flooding through this afternoon, are appreciated. GMZ130-132-135-150-155-170-175-201845- Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- Coastal waters from Port Mansfield to the Rio Grande out 20 nm- Coastal waters from Baffin Bay to Port Mansfield out 20 nm- Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 137 PM CDT Wed May 19 2021 This Hazardous Weather Outlook is for portions of The Gulf of Mexico and The Laguna Madre. .DAY ONE...This Afternoon and Tonight A Small Craft Advisory is in effect for the Laguna Madre until 4 PM CDT this afternoon. A Small Craft Advisory is in effect for the Gulf of Mexico waters until 7 AM CDT Thursday. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Additional Small Craft Advisories are possible along the Lower Texas Coast Thursday through Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. 53
In the hours before
Local storm report, May 19, 2:13 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
213 PM CDT WED MAY 19 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0206 PM FLOOD 2 NNW BROWNSVILLE 25.95N 97.49W
05/19/2021 CAMERON TX PUBLIC
STREETS FLOODED NEAR PAREDES LINE AND RUBEN
M TORRES BLVD IN BROWNSVILLE. REPORT
RECEIVED VIA SOCIAL MEDIA.
&&Local storm report, May 19, 2:17 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
217 PM CDT WED MAY 19 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM FLOOD 1 NNW LA FERIA 26.16N 97.83W
05/19/2021 CAMERON TX PUBLIC
STREET FLOODING OCCURRING IN MARIPOSA RANCH
SUBDIVISION IN LA FERIA. REPORT RECEIVED VIA
SOCIAL MEDIA.
&&Local storm report, May 19, 2:22 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
222 PM CDT WED MAY 19 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0213 PM TSTM WND DMG 1 E LAGUNA HEIGHTS 26.08N 97.25W
05/19/2021 CAMERON TX PUBLIC
REPORT FROM MPING: 3-INCH TREE LIMBS BROKEN;
POWER POLES BROKEN.
&&Local storm report, May 19, 2:38 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
238 PM CDT WED MAY 19 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM FLOOD DONNA 26.17N 98.04W
05/19/2021 HIDALGO TX PUBLIC
STREET FLOODING ONGOING IN DONNA.
&&Local storm report, May 19, 2:55 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
255 PM CDT WED MAY 19 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0251 PM FLOOD 3 W BROWNSVILLE 25.93N 97.52W
05/19/2021 CAMERON TX PUBLIC
STREET FLOODING ONGOING ON WEST MILITARY
HIGHWAY. REPORT RECEIVED VIA SOCIAL MEDIA.
&&Local storm report, May 19, 3:05 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
305 PM CDT WED MAY 19 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 PM FLOOD 2 SSW BROWNSVILLE 25.90N 97.49W
05/19/2021 CAMERON TX PUBLIC
STREET FLOODING ON INTERNATIONAL BLVD IN
DOWNTOWN BROWNSVILLE.
&&The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 3:30 AM CDT | Rip Current Statement | BRO | Kenedy | 16 hr |
| May 19, 4:58 AM CDT | Special Weather Statement | BRO | Jim Hogg | 32 min |
| May 19, 5:50 AM CDT | Special Weather Statement | BRO | Jim Hogg | 40 min |
| May 19, 5:56 AM CDT | Special Weather Statement | BRO | Zapata | 34 min |
| May 19, 6:03 AM CDT | Special Weather Statement | BRO | Starr | 42 min |
| May 19, 6:27 AM CDT | Severe Thunderstorm Warning | BRO | Jim Hogg, Zapata | 33 min |
| May 19, 6:32 AM CDT | Areal Flood Advisory | BRO | Jim Hogg, Starr, Zapata | 7 hr |
| May 19, 6:51 AM CDT | Severe Thunderstorm Warning | BRO | Starr | 39 min |
| May 19, 7:11 AM CDT | Flash Flood Warning | BRO | Starr, Zapata | 2 hr |
| May 19, 7:11 AM CDT | Severe Thunderstorm Warning | BRO | Hidalgo, Starr | 64 min |
| May 19, 7:12 AM CDT | Flash Flood Warning | BRO | Jim Hogg, Zapata | 3 hr |
| May 19, 7:17 AM CDT | Flash Flood Warning | BRO | Jim Hogg | 3 hr |
| May 19, 7:25 AM CDT | Areal Flood Advisory | BRO | Starr | 6 hr |
| May 19, 7:27 AM CDT | Areal Flood Advisory | BRO | Jim Hogg, Zapata | 4 hr |
| May 19, 7:27 AM CDT | Severe Thunderstorm Warning | BRO | Starr, Zapata | 63 min |
| May 19, 7:34 AM CDT | Special Weather Statement | BRO | Jim Hogg | 56 min |
| May 19, 7:42 AM CDT | Areal Flood Advisory | BRO | Kenedy | 6 hr |
| May 19, 7:47 AM CDT | Severe Thunderstorm Warning | BRO | Brooks, Hidalgo, Jim Hogg, Starr | 43 min |
| May 19, 7:51 AM CDT | Tornado Warning | BRO | Brooks, Hidalgo, Starr | 24 min |
| May 19, 8:12 AM CDT | Tornado Warning | BRO | Hidalgo | 18 min |
| May 19, 8:15 AM CDT | Areal Flood Advisory | BRO | Hidalgo | 5 hr |
| May 19, 8:17 AM CDT | Areal Flood Advisory | BRO | Starr | 5 hr |
| May 19, 8:21 AM CDT | Severe Thunderstorm Warning | BRO | Brooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Starr and 1 more | 39 min |
| May 19, 8:23 AM CDT | Special Marine Warning | BRO | 26 min | |
| May 19, 8:26 AM CDT | Flash Flood Warning | BRO | Jim Hogg | 113 min |
| May 19, 8:29 AM CDT | Areal Flood Advisory | BRO | Brooks, Jim Hogg | 5 hr |
| May 19, 8:34 AM CDT | Areal Flood Advisory | BRO | Hidalgo | 7 hr |
| May 19, 8:42 AM CDT | Areal Flood Advisory | BRO | Brooks, Kenedy | 5 hr |
| May 19, 8:47 AM CDT | Tornado Warning | BRO | Brooks | 13 min |
| May 19, 8:58 AM CDT | Severe Thunderstorm Warning | BRO | Brooks, Cameron, Hidalgo, Kenedy, Willacy | 47 min |
| May 19, 9:04 AM CDT | Areal Flood Advisory | BRO | Cameron, Hidalgo, Kenedy, Willacy | 7 hr |
| May 19, 9:05 AM CDT | Tornado Warning | BRO | Kenedy, Willacy | 10 min |
| May 19, 9:11 AM CDT | Tornado Warning | BRO | Kenedy, Willacy | 19 min |
| May 19, 9:14 AM CDT | Special Marine Warning | BRO | 61 min | |
| May 19, 9:21 AM CDT | Areal Flood Advisory | BRO | Kenedy | 5 hr |
| May 19, 9:27 AM CDT | Special Marine Warning | BRO | 63 min | |
| May 19, 9:28 AM CDT | Tornado Warning | BRO | Kenedy | 17 min |
| May 19, 9:43 AM CDT | Special Weather Statement | BRO | Cameron, Kenedy, Willacy | 47 min |
| May 19, 9:44 AM CDT | Tornado Warning | BRO | Willacy | 16 min |
| May 19, 9:48 AM CDT | Flash Flood Warning | BRO | Hidalgo | 4 hr |
| May 19, 9:48 AM CDT | Special Marine Warning | BRO | 57 min | |
| May 19, 9:50 AM CDT | Flash Flood Warning | BRO | Hidalgo | 4 hr |
| May 19, 10:10 AM CDT | Special Marine Warning | BRO | 65 min | |
| May 19, 10:10 AM CDT | Special Weather Statement | BRO | Hidalgo | 50 min |
| May 19, 10:11 AM CDT | Areal Flood Advisory | BRO | Cameron, Willacy | 7 hr |
| May 19, 10:15 AM CDT | Flash Flood Warning | BRO | Hidalgo, Willacy | 4 hr |
| May 19, 10:18 AM CDT | Flash Flood Warning | BRO | Hidalgo | 5 hr |
| May 19, 10:21 AM CDT | Flash Flood Warning | BRO | Willacy | 5 hr |
| May 19, 10:24 AM CDT | Flash Flood Warning | BRO | Cameron, Hidalgo, Willacy | 5 hr |
| May 19, 10:27 AM CDT | Flash Flood Warning | BRO | Cameron | 4 hr |
| May 19, 10:28 AM CDT | Special Weather Statement | BRO | Cameron, Willacy | 47 min |
| May 19, 10:29 AM CDT | Flash Flood Warning | BRO | Cameron, Hidalgo | 4 hr |
| May 19, 10:29 AM CDT | Special Marine Warning | BRO | 46 min | |
| May 19, 10:42 AM CDT | Special Marine Warning | BRO | 48 min | |
| May 19, 10:51 AM CDT | Special Marine Warning | BRO | 39 min | |
| May 19, 11:00 AM CDT | Flash Flood Warning | BRO | Cameron, Willacy | 5 hr |
| May 19, 11:06 AM CDT | Special Marine Warning | BRO | 24 min | |
| May 19, 11:12 AM CDT | Special Marine Warning | BRO | 18 min | |
| May 19, 11:21 AM CDT | Special Weather Statement | BRO | Cameron | 24 min |
| May 19, 11:25 AM CDT | Special Marine Warning | BRO | 50 min | |
| May 19, 11:30 AM CDT | Flash Flood Warning | BRO | Cameron | 5 hr |
| May 19, 11:34 AM CDT | Areal Flood Advisory | BRO | Cameron | 3 hr |
| May 19, 12:10 PM CDT | Special Marine Warning | BRO | 50 min | |
| May 19, 12:15 PM CDT | Flash Flood Warning | BRO | Cameron | 4 hr |
| May 19, 2:38 PM CDT | Coastal Flood Advisory | BRO | Kenedy | 6 hr |
| May 19, 2:41 PM CDT | Flash Flood Warning | BRO | Cameron | 112 min |
| May 19, 2:59 PM CDT | Areal Flood Warning | BRO | Cameron | 6 hr |
| May 19, 4:36 PM CDT | Wind Advisory | BRO | Cameron | 102 min |
| May 19, 6:20 PM CDT | Small Craft Advisory | BRO | 15 hr |
Nearby
Areal Flood Warnings in Texas, 2021Every areal flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.